MAUDE Adverse Event Report: TELEFLEX MEDICAL HOL L ENDO APPLIER 10MM 45CM; APPLIER, SURGICAL, CLIP

TELEFLEX MEDICAL HOL L ENDO APPLIER 10MM 45CM; APPLIER, SURGICAL, CLIP
Model Number IPN915198
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#: (b)(4).The device investigation is pending.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
It was reported that the screw fell out of the handle while in surgery.
 
Additional Manufacturer Narrative
(b)(4).According to the supplier's investigation, the dhr for the returned instrument was reviewed and found completely without any irregularities.This instrument was produced at the manufacturing facility as part of a 50-pc.Lot in may of 2020.It was found that this order was made from the correct materials and components and all approved processes were followed.It can then be stated that the alleged non-conformance inciting this complaint was not due to an error in the manufacturing process.Evaluation of the returned instrument shows that the distal handle and shoulder screw are loose and separate from the instrument.There are no missing components from the returned instrument.We are able to validate this complaint.Evaluation of the shoulder screw and surrounding area on the proximal handle shows that this instrument was properly staked during its manufacture.Per ifu l02425 r01 which was included with this instrument at time of manufacture "as screws may become loose during normal operation of an instrument, inspect before and after use in order to ensure proper function." we are unable to determine what caused the screw to become loose but mishandling and lack of proper maintenance at the end user's facility is suspected.All 50 instruments from this lot were 100% visually inspected and function tested prior to shipment to the customer as this is a standardized procedure at this facility for this product line.Due to these findings, no further actions will be taken in response to this complaint and this record will be deemed closed.
 
Event or Problem Description
It was reported that the screw fell out of the handle while in surgery.

Brand Name
HOL L ENDO APPLIER 10MM 45CM
Common Device Name
APPLIER, SURGICAL, CLIP
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
jasmine brown
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key15620445
Report Number3011137372-2022-00194
Device Sequence Number6224721
Product Code GDO
UDI-Device Identifier24026704697896
UDI-Public24026704697896
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN915198
Device Catalogue Number544995L
Device Lot Number06F1989689
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/03/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2022
Supplement Date Received by Manufacturer11/23/2022
Initial Report FDA Received Date10/17/2022
Supplement Report FDA Received Date11/23/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown